# SDR 07FDEA01084

- Difficulty date: March 22, 2007
- Submitted: March 22, 2007
- Operation: Air carrier
- Aircraft: N463FE
- Make and model: Boeing 727225
- Aircraft serial: 22551
- Aircraft time: 38,775 hours, 27,001 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Part number: 65348932
- Condition: Worn
- Location: Bs 740-760
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CABIN FLOOR SUPPORT WORN AT FWD END FROM CONTACT WITH SPACER BLOCK UNDER SEAT TRACK AT BS 744, RBL 63.  REPLACED CABIN FLOOR SUPPORT AT  STA 740-760 RBL 63 REF SRM 51-30-2.
